So I have noticed that one of my oxycodone pills had a different color than what the bottle said.So the pill is suppose to be GREEN in color well the pill is green but there is also a little black dot the size of a pin tip on top of the green.Any help identifying what the little black dot could be would be greatly appreciated.I think it is just a mistake caused by the machine but any feedback would be greatly appreciated.
I couldn't find it in the pill identifier either & assume you checked. If you haven't taken any, I would most defeinately check with the pharmacist. I haven't taken the name brand before always the genereics, & the color of the green varies a bit with each different brand, but a black dot? Sounds like someone may have made a mistake? Don't take any more til you at least call your pharmacist or even a different pharmacist from a different store. I don't believe they would pruposely say they didn't make a mistake, but you just never know. I have seen assitants help out with the counting & such before even tho they are not supoose to,. Hope someone didn't grab the wrong thing. Better to be safe than sorry... Mary
Oxycodone is a white crystalline powder so it is not the oxycodone but you are right in that it is probably sometihing from one of the machines that makes the pills. I would suspect, being black, that it could be an impurity that got past their inspection. I would take it back to the pharmacy where I got it and ask them to replace the pill with a different one. I doubt they would have a problem with doing that. Pills are made in large factories and occasionally impurities can fall into a batch. I wouldnt want to swallow it because God knows what it is-but that is up to you to decide for yourself. Go on You-tube and do a search to see if any recordings for the manufacture of pills exist and you will see how a small impurity could be pressed into a pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 4 answers
Posted 25 Jan 2012 • 3 answers
Posted 7 Feb 2013 • 3 answers
Posted 1 Sep 2014 • 2 answers
Posted 12 Dec 2014 • 6 answers